# SDR IPXA11566774

- Difficulty date: May 4, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON SHEAR WEB, AT STATION 480-560, LBL 45-65, SEVERAL AREAS.  (MARKED)  REPAIRED IAW ER 11-02760.
